# SDR 2020F00035

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: General aviation
- Aircraft: N370RS
- Make and model: Gulstm GIV
- Aircraft serial: 1265
- Aircraft time: 6,764 hours, 3,083 cycles
- Engine: Rroyce TAY6118
- Engine time: 6,688 hours, 3,048 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AT FL450 EXPERIENCED MODERATE TO SEVERE TURBULENCE. WHILE ADJUSTING THRUST LEVERS TO MAINTAIN AIRSPEED, EXPERIENCED A RIGHT POWERPLANT FAILURE.  POWERPLAANT WAS RESTARTED AT FL250.
